# SDR UPS01537361

- Difficulty date: December 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 34311
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN AFTER REPLACING SEVERAL LAMPS, EMERGENCY EXIT LIGHT CAME ON, THEN WENT OUT. UNABLE TO GET IT BACK ON.  R&R EMERGENCY EXIT LIGHT POWER SUPPLY AND BATTERY ASSY IAW 33-51-07-2. OPS CHECKS GOOD.
